# SDR COEA2013022801913

- Difficulty date: January 22, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53373000212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR:  RIGHT CREASE BEAM INNER CHORD HAS MULTIPLE AREAS OF LEVEL 2 CORROSION AND MISSING PAINT FR19-25.  REPLACE WITH OEM PART PER ATR42 SRM.
